# SDR SWAA2022071113435

- Difficulty date: May 30, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM BS 986.5 AT RBL42 WL208.1 AT AFT GALLEY AREA 2022-268030 / [01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D S/N: 60009161631; DUE DATE: 03-DEC-22;[02] REPAIRED FLOOR BEAM 986.5 LOC. AT RBL 38 TO RBL 45 WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 SEE INDIVIDUAL SIGN OFF BELOW;[03] REPAIRED FLOOR BEAM 986.5 LOC. AT RBL 38 TO RBL 45 WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6.RII. SEE INDIVIDUAL SIGN OFF BELOW
